25 Mar 2013
Please consult your doctor so that he/she can provide you with adequate dosage to help you wean off Xanax.
It is best to slowly taper off the medication as stopping suddenly can result in seizures.
Do not use other individuals medications as you will not be assured purity of the substance.
Please do not increase your dosage even if you are somewhat apprehensive while you lower your dosage.
Madhup Joshi, MD
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I Have been taking .25 of xanax for approximately 1 month. For the first 2 weeks I took 1/2 of 1 .25 at bedtime and 1 .25 each day. For the last week ...
1 answer • 20 May 2010
xanax... i am currently on day three with no subs and the last three days have been hell.. no sleep.. sweats.. zero energy.. i have also been taking ...
1 answer • 12 Aug 2011
... that i couldn't do it two days ago. now i am on 7mg of xanax a day. someone please help me. this is hell!!!
1 answer • 7 Oct 2011
I am trying to find out as much information as I can. I have other friends in other topics that have given there support but I am trying the taper ...
2 answers • 27 Sep 2013
I had been taking Xanax xr for about 2.5 weeks and stopped and started the Lexparo 5mg for my GAD. I do like the way I feel and want to get all the ...
2 answers • 3 Sep 2014